Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 13 found articles
 
 
  Analytical solution of the axisymmetric problem of the dynamics of a hemispherical dome
 
 
Title: Analytical solution of the axisymmetric problem of the dynamics of a hemispherical dome
Author: Bulychev, G. G.
Sabodash, P. F.
Appeared in: Doklady physics
Paging: Volume 49 (2004) nr. 4 pages 226-230
Year: 2004
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring